# SDR AALA20020497

- Difficulty date: April 11, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 905 - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY ESCAPE PATH LIGHTING SEATS 2H, 3H, 7H, AND 8H INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER FOR EMERGENCY ESCAPE PATH LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
